MAUDE Adverse Event Report: MEDACTA INTERNATIONAL SA SHOULDER SYSTEM; HUMERAL REVERSE HC LINER Ø32/+0MM

MEDACTA INTERNATIONAL SA SHOULDER SYSTEM; HUMERAL REVERSE HC LINER Ø32/+0MM
Model Number 04.01.0116
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Joint Dislocation (2374)
Date of Event 06/19/2026
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Clinical evaluation based on the information provided, the patient underwent revision surgery approximately one year and four months after the primary procedure due to a dislocation at the articulation between the liner and the (competitor) glenosphere.No trauma was reported in association with this event.A review of the available radiographic image does not reveal any additional information that would clarify the underlying cause of the dislocation.However, events of this nature are known to commonly arise from progression of soft tissue insufficiency over time or from inadequate restoration of soft tissue tension following the initial operation.These mechanisms are well documented contributors to postoperative instability and can lead to liner or glenosphere dislocation in the absence of trauma.With the elements currently available, no further conclusions can be drawn regarding the event, and there is no evidence to suggest a device malfunction.Batch review performed on 06 july 2026 lot 2402701: (b)(4) items manufactured and released on 28-may-2024.Expiration date: 14-may-2029.No anomalies found related to the problem.To date, (b)(4) items of the same lot have been sold with no similar reported event during the period of review.Root cause:based on the information available, no definitive root cause can be established.Dislocation is a literature-described adverse event after joint arthroplasty and may be related to case-specific clinical factors, such as soft tissue insufficiency or inadequate restoration of soft tissue tension.There is no indication of a device-related issue, manufacturing issue, or systemic deficiency.
 
Event or Problem Description
Revision surgery due to joint luxation between liner and competitor glenosphere after about 1 year and 4 months from primary.The surgeon revised liner and metaphysis.

Brand Name
SHOULDER SYSTEM
Common Device Name
HUMERAL REVERSE HC LINER Ø32/+0MM
Manufacturer (Section D)
MEDACTA INTERNATIONAL SA
strada regina
castel san pietro 6874
SZ  6874
Manufacturer Contact
marco giannessi
strada regina
castel san pietro 6874
SZ   6874
MDR Report Key25747737
Report Number3005180920-2026-00669
Device Sequence Number16013108
Product Code PHX
UDI-Device Identifier07630040706230
UDI-Public07630040706230
Combination Product (Y/N)N
PMA/510(K) Number
K170452
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2025
Device Explanted Year2026
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 07/08/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model Number04.01.0116
Device Lot Number2402701
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 06/19/2026
Initial Report FDA Received Date07/08/2026
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured05/28/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age63 YR
Patient SexFemale